# SDR VNAA2019120311101

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 41,071 hours, 31,413 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: NGL011902
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT AROUND 14,000FT AGL, THE CREW RECEIVED A PROXY SYSTEM FAULT MESSAGE. THEY DECLARED AN EMERGENCY AND FOLLOWED THE QRH, WHICH TOLD THEM TO LAND ON LONG RUNWAYS AND AVOID HIGH WINDS. THEY CONFERRED WITH THEIR DISPATCHER AND DETERMINED THEY NEEDED TO RETURN TO THE FIELD IN ORF. UPON LANDING THE MESSAGE CLEARED. THEY LANDED WITHOUT INCIDENT AND THE AIRCRAFT IS NOW OUT OF SERVICE FOR MAINTENANCE. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE, OPS CHECK GOOD.
